# SDR 07FDEA00912

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W CEILING THRU LT ACCESS PNL LT SUPPORT HAS CRACKS ON BOTH ENDS FS 259.50.  REMOVED SEAT TRACK FOR ACCESS IAW SRM 51-30-2.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-30-2.  REINSTALLED SEAT TRACK IAW SRM 51-30-2.
